Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

a question

2

Comments

  • Hi Margaret,

    My doc put me on 150 mg of Lyrica a day - the first 75 mg capsule I took put me to sleep. So, I now take 50 mg doses 3 times a day. At first, I thought it was helping with my leg pain but now I think it's useless. I'll continue to take it though along with my tramadol -- some times good, some days "not so good." I just did my grocery shopping this afternoon and helped myself to the electric cart, propping my left foot up on the top of the cart -- what a sight I must be(LOL!). I'm also doing exercises (stretches) - it seems to help some days and the last few days I've been in quite a bit of pain and the same exercises I've been doing where a little more painful. Who knows?! We all just keep trucking along trying to ace this pain. Take care.
Sign In or Register to comment.